# SDR MASA200700458

- Difficulty date: July 28, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 27,995 hours, 25,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 16262
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,657 hours, 10,126 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7410 IAD.  EMERGENCY PATH LIGHTING AT ROWS 2/4 AND LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  MX R2 BATTERY PACK FOR OVERWING AND THE PACK AND LIGHT STRIP FOR THE PATH LIGHTING, BOTH OPS CHECK GOOD.
